Differential and Integral Equations

Direct methods for some distributed games

Anthony Leung and Srdjan Stojanovic

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 6 (1990), 1113-1125.

Dates
First available in Project Euclid: 13 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1379101982

Mathematical Reviews number (MathSciNet)
MR1073061

Zentralblatt MATH identifier
0722.90093

Subjects
Primary: 49J35: Minimax problems
Secondary: 35J60: Nonlinear elliptic equations 90D05

Citation

Leung, Anthony; Stojanovic, Srdjan. Direct methods for some distributed games. Differential Integral Equations 3 (1990), no. 6, 1113--1125. https://projecteuclid.org/euclid.die/1379101982


Export citation